# SDR SWAA2020060889736

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR ANGLE AROUND NUT PLATE FASTENERS AT FS 270 BETWEEN LBL 4 AND RBL 10.  REPAIRED PER EA 1-A53-13812 FLOOR ANGLE PN 141A5213-6.
